MAUDE Adverse Event Report: ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER

ABBOTT VASCULAR NC TREK CORONARY DILATATION CATHETER
Model Number 1012452-12
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported that during prep, the 3.75x12 mm trek balloon dilatation catheter bubbles were noted when negative pressure was applied.Due to the bubbles present it was decided to inflate the device to see if there was a leak.A pin sized hole was noted as the source of the leak.The device was not used and there was no patient involvement.A new trek bdc was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Product performance engineering reviewed the incident information; however, the prrecord identified no manufacturing nonconformities issued to the reported loduct was not returned to abbott vascular for analysis.A review of the lot history ot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.Possible factors that may contribute to balloon leaks may include, but are not limited to, manufacturing, damage to the balloon during unpacking, incorrect prep, or balloon inflation prior to soaking.The investigation was unable to determine a conclusive cause for the reported balloon leak.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11143610
Report Number2024168-2021-00275
Device Sequence Number16312782
Product Code LOX
UDI-Device Identifier08717648152023
UDI-Public08717648152023
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K103153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number1012452-12
Device Catalogue Number1012452-12
Device Lot Number00617G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date01/09/2021
Supplement Report FDA Received Date01/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1